# SDR AALA202504253292

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 41,255 hours, 17,665 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Liner
- Part number: 5A3307701
- Part serial: BNG17867
- Condition: Torn
- Location: Girt Bar
- Part time: 32,549 hours, 13,905 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 SLIDE GIRT FABRIC TORN. REMOVED AND REPLACED SLIDE. PER AMM 25-66-01.
